A discontinuous Galerkin pressure correction scheme for the incompressible Navier-Stokes equations: stability and convergence. Masri, R., Liu, C., & Riviere, B. Mathematics of Computation, 91:1625–1654, 2022. bibtex @article{MasriLiuRiviereMathComp,
title={A discontinuous Galerkin pressure correction scheme for the incompressible Navier-Stokes equations: stability and convergence},
author={Masri, R. and Liu, C. and Riviere, B.},
journal={Mathematics of Computation},
volume={91},
pages={1625--1654},
year={2022},
Keywords={Navier-Stokes, Discontinuous Galerkin}
}
Downloads: 0
{"_id":"CoKibjJKSxCJnw3uT","bibbaseid":"masri-liu-riviere-adiscontinuousgalerkinpressurecorrectionschemefortheincompressiblenavierstokesequationsstabilityandconvergence-2022","author_short":["Masri, R.","Liu, C.","Riviere, B."],"bibdata":{"bibtype":"article","type":"article","title":"A discontinuous Galerkin pressure correction scheme for the incompressible Navier-Stokes equations: stability and convergence","author":[{"propositions":[],"lastnames":["Masri"],"firstnames":["R."],"suffixes":[]},{"propositions":[],"lastnames":["Liu"],"firstnames":["C."],"suffixes":[]},{"propositions":[],"lastnames":["Riviere"],"firstnames":["B."],"suffixes":[]}],"journal":"Mathematics of Computation","volume":"91","pages":"1625–1654","year":"2022","keywords":"Navier-Stokes, Discontinuous Galerkin","bibtex":"@article{MasriLiuRiviereMathComp,\ntitle={A discontinuous Galerkin pressure correction scheme for the incompressible Navier-Stokes equations: stability and convergence},\nauthor={Masri, R. and Liu, C. and Riviere, B.},\njournal={Mathematics of Computation},\nvolume={91},\npages={1625--1654},\nyear={2022},\nKeywords={Navier-Stokes, Discontinuous Galerkin}\n}\n\n","author_short":["Masri, R.","Liu, C.","Riviere, B."],"key":"MasriLiuRiviereMathComp","id":"MasriLiuRiviereMathComp","bibbaseid":"masri-liu-riviere-adiscontinuousgalerkinpressurecorrectionschemefortheincompressiblenavierstokesequationsstabilityandconvergence-2022","role":"author","urls":{},"keyword":["Navier-Stokes","Discontinuous Galerkin"],"metadata":{"authorlinks":{}}},"bibtype":"article","biburl":"https://compm.rice.edu/files/2025/01/publicationsRiviere.bib","dataSources":["wegvQ7SBDkMoLxGc4","ZK6Rwo5eXNr2Fx7jA","C6PE6dFf9n83wjSXF"],"keywords":["navier-stokes","discontinuous galerkin"],"search_terms":["discontinuous","galerkin","pressure","correction","scheme","incompressible","navier","stokes","equations","stability","convergence","masri","liu","riviere"],"title":"A discontinuous Galerkin pressure correction scheme for the incompressible Navier-Stokes equations: stability and convergence","year":2022}